MAUDE Adverse Event Report: AOMORI OLYMPUS CO., LTD. COLORED SHORT CLIP

AOMORI OLYMPUS CO., LTD. COLORED SHORT CLIP
Model Number HX-610-090SC
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
E1-faciltiy name:(b)(6) hospital.The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported that during an unknown diagnostic procedure, the subject clip dislodged and fell off into the patient's body before gripping the target site.The clip was retrieved successfully.The procedure was then completed with a similar device.There were no reports of patient harm.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide additional information from the customer and the results of the legal manufacturer's final investigation.Updated fields: h3, h6.The device was not returned for evaluation.Based on the results of the investigation, the definitive root cause of the reported issue could not be determined.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
Additional information was received that there were some delays with the procedure but the details were unknown.There were no further reports of patient harm.

Brand Name
COLORED SHORT CLIP
Common Device Name
COLORED SHORT CLIP
Manufacturer (Section D)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA  036-0357
Manufacturer (Section G)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA   036-0357
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key21107352
Report Number9614641-2025-00027
Device Sequence Number20871321
Product Code PKL
UDI-Device Identifier04953170200397
UDI-Public04953170200397
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K013066
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberHX-610-090SC
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/09/2024
Supplement Date Received by Manufacturer01/07/2025
Initial Report FDA Received Date01/08/2025
Supplement Report FDA Received Date02/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown